# SDR ASAA2025051058057

- Difficulty date: May 10, 2025
- Submitted: May 20, 2025
- Operation: Air carrier
- Aircraft: N260AK
- Make and model: Boeing 737990ER
- Aircraft serial: 36349
- Aircraft time: 28,668 hours, 9,219 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143A7501
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN FWD CARGO PIT, FIXED SUB-FLOOR SUPPORT HAS CORROSION IN AND AROUND BOLT HOLE, AT STA 500H LBL 24. MARKED IN RED. GROUNDED - YES. REMOVED CORROSION, ORIGNAL THICKNESS .040, MATERIAL REMOVED 0.001, REMAINING MATERIAL .039 FOUND TO BE WITHIN LIMITS IAW B737-900ER SRM 53-00-53-1A-2 TOOLING T8224B DUE:02-DEC-25, ALODINED AND PRIMER WERE APPLIED TO AREA IAW B737-NG SRM 51-20-01-OG-0.
